Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I have genital warts, and a doctor prescribed me Aldara cream. I’ve been using it a week, and it seams that I have some side effects. I feel burning, itching and irritation. Did anyone experience similar affects of Aldara cream?

Loading...


Hi, I used Aldara couple of months ago when I was diagnosed with warts around the genital and rectal area. I was applying thin layer of Aldara on affected area, three times a week. All that time I had some strange symptoms like chills, cough, sore throat and weakness. I didn’t know was causing any of those symptoms, until I asked my gynecologist about it. She told me that these symptoms could be side effects of Aldara. Some other possible side effects are blisters on skin, body aches or pain, difficulty in breathing, loss of voice and nasal congestion. I never understood the connection between those respiratory problems and genital cream. I don’t think that these side effects are dangerous, because I didn’t have to stop with a treatment.
Reply

Loading...